# SDR DALA2015101606215

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,599 hours, 51,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT PRESSURE BULKHEAD LOWER TEE CHORD AFT FLANGE THE 3 DRAIN HOLES WERE FOUND WITH A .3750" DIAMETER.  INSPECTION OF THE DRAIN HOLES DOES NOT SHOWN SIGNS OF CRACKS.  AFT PRESSURE BULKHEAD LOWER TEE CHORD AFT FLANGE WAS REPLACED IAW ER/A 539895-14, REV ORG, ASSOCIATED AA 5310-01449. ADDED FOR AC 0940. ASSOCIATED ER/A 88-539895 ADDED FOR AC 0940.
